Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 620, NWS Jackson, MS

December 4, 2005Carroll County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Dec 4, 2005, 1:07 AM CST for Carroll County, Mississippi. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 4, 2005, 1:07 AM CST (07:07 UTC)
Expired
Dec 4, 2005, 1:37 AM CST
In force
30 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Carroll County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 147 km from the middle of the area, began a volume at 07:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 4, 1:15 AM CSTHAIL 0.755 S Avalon, MSPENNY HAIL IN THE TEOC COMMUNITY.
Dec 4, 1:15 AM CSTHAIL 0.755 Se Avalon, MSPENNY HAIL IN THE TEOC COMMUNITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 3, 10:01 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 7.1 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2005-12-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2005-12-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 278 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2212 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
278 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 040707
SVRJAN
MSC015-040745-
/O.NEW.KJAN.SV.W.0620.051204T0707Z-051204T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
107 AM CST SUN DEC 4 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI

* UNTIL 145 AM CST

* AT 107 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11
  MILES NORTHWEST OF NORTH CARROLLTON...OR ABOUT 9 MILES NORTH OF
  GREENWOOD AIRPORT...AND MOVING EAST AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  8 MILES NORTH OF NORTH CARROLLTON BY 110 AM CST

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

LAT...LON 3367 9009 3349 9009 3351 8980 3368 8980

$$

CME
2 follow-up statements
000 
WWUS54 KJAN 040722
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
122 AM CST SUN DEC 4 2005

MSC015-040745-
/O.CON.KJAN.SV.W.0620.000000T0000Z-051204T0745Z/
CARROLL MS-
122 AM CST SUN DEC 4 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST
FOR CARROLL COUNTY...

AT 118 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED 7 MILES WEST OF I-55 EXIT 195 HWY 404 AT DUCK HILL...OR 
ABOUT 12 MILES SOUTHWEST OF GRENADA...MOVING EAST AT 45 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST SUNDAY MORNING FOR
SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHERN MISSISSIPPI.

LAT...LON 3367 9009 3349 9009 3351 8980 3368 8980

$$

CME
000 
WWUS54 KJAN 040737
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
137 AM CST SUN DEC 4 2005

MSC015-040747-
/O.CAN.KJAN.SV.W.0620.000000T0000Z-051204T0745Z/
CARROLL MS-
137 AM CST SUN DEC 4 2005

...THE SEVERE THUNDERSTORM WARNING FOR CARROLL COUNTY IS CANCELLED...

THE STORM HAS MOVED OUT OF THE COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST SUNDAY MORNING FOR
SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHERN MISSISSIPPI.

LAT...LON 3367 9009 3349 9009 3351 8980 3368 8980

$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 4, 12:52 AM CST, 15 minutes earlier.

Area forecast discussion, Dec 4, 12:52 AM CST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1252 AM CST SUN DEC 4 2005

.DISCUSSION...
SHORT TERM...TODAY THROUGH TONIGHT...SHARP TEMPERATURE GRADIENTS
TODAY AND MORE TSRA TO DEVELOP. CURRENT SURFACE MAPS SHOW THAT FIRST
FRONTAL WAVE CROSSING THE TN VALLEY WHILE A SECOND ONE GATHERS IN
NWRN LA. ACTUAL FRONT ALONG A KSHV-KGWO-KGTR LINE AND PLODDING SEWD
A BIT SLOWER THAN EARLIER FORECASTS. LOW LEVEL WINDS HAVE RELAXED IN
THE WARM SECTOR OVER CENTRAL AND SRN MS WITH DEWPOINTS HOLDING
STEADY IN THE 63-64F RANGE. TEMPERATURES DROPPED 20F IN 2 HOURS AS
FRONT PASSED KGWO HOWEVER COLD ADVECTION WILL BE LIMITED WITH THE
APPROACH OF THE SECOND SURFACE WAVE LATER TODAY.

EXPECT FRONT TO SAG TO NEAR A KMLU TO CANTON TO MACON LINE BY 15Z
AND THEN SETTLE THROUGH THE REST OF THE I-20 CORRIDOR BY 18Z MEANING
THAT MUCH OF CENTRAL MS AND NERN LA WILL SEE HIGHS PEAK DURING THE
LATE MORNING HOURS BEFORE STARTING TO FALL THIS AFTERNOON. SRN MS
SHOULD SEE HIGHS IN THE 75-78F RANGE AGAIN AS MID LEVEL CAP HOLDS
UNTIL ABOUT 21Z WHEN MODELS ERODE IT RAPIDLY. AS FAR AS INTENSITY OF
CONVECTION IN SERN MS FROM 22Z-07Z...AIR MASS SHOULD BE UNSTABLE
WITH 49 TOTAL TOTALS...7.5C 500-700MB LAPSE RATES...326-330K 850MB
THETA E AIR...MINUS 3 SHOWALTERS...0-3KM HELICITIES 150-250M*M/S*S.
ALSO WILL HAVE SWLY 700MB FLOW OF 35-45KTS CROSSES MLCAPE AXIS OF
1000-1400J/KG JUST AHEAD OF THE FRONT. 500MB TEMPS STILL PROGGED
NEAR -15C...SIG SEVERE PARAMETER AT 15-20K(GFS) AND 25-30K(NAM)
ALONG THE HIGHWAY 84 CORRIDOR. ALL THAT TO SAY...ISOLATED SVR TSRA
WITH HAIL/WIND THE MAIN RISK FOR AREAS S OF A PORT GIBSON TO KMEI
LINE FOR THIS AFTERNOON AND EVENING.

NEARLY UNIDIRECTIONAL SWLY FLOW DEVELOPS BY THE PEAK HEATING OF THE
AFTERNOON AND WILL SET UP A FAVORABLE HEAVY RAIN SCENARIO FOR
TONIGHT. LOCATIONS GENERALLY SE OF A WINNSBORO LA TO COLUMBUS MS
LINE COULD BE IMPACTED AS THE BOUNDARY MOVES INTO SERN MS LATE IN
THE AFTERNOON. A THIRD FRONTAL LOW PRESSURE SYSTEM IS EXPECTED TO
MOVE UP THE FRONT ACROSS SERN MS DURING THE OVERNIGHT HOURS KEEPING
THE RAINS GOING MUCH OF THE NIGHT WHEN LOCALIZED 2 INCH AMOUNTS WILL
BE POSSIBLE./40/

MONDAY AFTERNOON...THE FRONT WILL HAVE PUSHED WELL SOUTHEAST OF THE
AREA BY MONDAY AFTERNOON. THERE COULD BY SOME REMNANT SHOWERS OVER
THE EXTREME SOUTHEASTERN COUNTIES EARLY...BUT FOR THE MOST PART MOST
OF THE SIGNIFICANTS RAINS SHOULD BE WELL OFF TO THE EAST. A DRY COLD
NORTHERLY FLOW WILL BEGIN PREVAIL OVER THE AREA FROM A HIGH CENTERED
OVER NORTH TEXAS. WITH THE STRONG COLD AIR ADVECTION EXPECT
TEMPERATURES TO FALL THROUGH THE DAY. WENT CLOSE TO GUIDANCE
TEMPERATURES FOR AFTERNOON HIGHS.

TUESDAY THROUGH SUNDAY...A DEEP MID LATITUDE TROUGH WILL CONTINUE TO
DEVELOP OVER THE PLAINS AND WILL SLOWLY SHIFT EAST THROUGH THE END
OF THE WEEK. ON TUESDAY THE GFS INDICATES THAT A WEAK SHORT WAVE
WILL MOVE ACROSS THE SOUTHERN OHIO VALLEY. AT THE SURFACE THE TAIL
END OF A COLD FRONT WILL MOVE THROUGH TUESDAY EVENING. THIS WILL
MAINLY PROVIDE A REINFORCING SHOT OF COLD AIR OVER THE AREA. THE
GFS/UKMET AND THE EURO HAVE COME IN LINE INDICATING THAT THE STRONG
1040 HIGH NOW LOCATED OVER MONTANA WILL SLOWLY SHIFT SOUTHEASTWARD
THROUGH THE END OF THE WEEK. BY THURSDAY IT SHOULD BE CENTERED OVER
NEBRASKA WITH A RIDGE EXTENDING SOUTHEAST OVER OUR AREA. THE GFS
CONTINUES TO PUSH THE HIGH SOUTHEAST OVER MISSISSIPPI BY FRIDAY.
THIS PERSISTANT RIDGING SHOULD KEEP CONDITIONS DRY AND COLD INTO THE
WEEKEND...SO HAVE REFLECTED THIS WITH LOW POPS THROUGH THE PERIOD.
GUIDANCE TEMPERATURES FOR THE MOST PART SEEM ON TRACK WITH HIGHS
FROM THE HIGH 40S TO LOW 50S AND LOWS GENERALLY IN THE MID TO UPPER
20S THROUGH SATURDAY. ON SUNDAY THE HIGH SHIFTS TO THE EAST OF THE
AREA AND THIS SHOULD ALLOW A WARMER MOIST SOUTHWEST FLOW./15/

&&

.AVIATION...WIDESPREAD MVFR CEILINGS WILL PREVAIL MOST OF THE DAY
WITH AREAS OF IFR ALONG AND N OF THE FRONTAL BOUNDARY. SHRA ACROSS
THE GLH/GWO/CBM AREAS SHOULD INCREASE AFTER 20Z AS TSRA FIRES AGAIN
WITH FRONT IN CENTRAL MS. DETERIORATING CEILINGS/VISIBILITIES WITH
IFR CATEGORIES WILL SPREAD SWD ACROSS I-20 CORRIDOR 19-22Z WITH
SCATTERED TO NUMEROUS TSRA. THE FRONT SHOULD REACH THE HIGHWAY 84
CORRIDOR 00-04Z THIS EVENING WITH A FEW STRONG/SVR TSRA. /40/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       66  40  47  28 /  84 100  25   0
MERIDIAN      69  44  49  25 /  82 100  53   1
VICKSBURG     60  39  48  30 /  80  98  12   0
HATTIESBURG   75  50  53  31 /  58  89  53   0
NATCHEZ       69  40  46  32 /  75  96  14   0
GREENVILLE    48  35  46  28 /  62  77   9   0
GREENWOOD     49  34  46  27 /  78 100  12   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

15/40
Hazardous weather outlook, Dec 3, 10:40 PM CST, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1040 PM CST SAT DEC 03 2005

CORRECTED TO REMOVE NON PRECIPITATION HAZARD

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
050338-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
1040 PM CST SAT DEC 03 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND SUNDAY...

...THUNDERSTORMS...
SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT GENERALLY
ALONG AND NORTH OF A LINE FROM RAYVILLE LOUISIANA TO MADISON AND
SHUQUALAK MISSISSIPPI. LARGE HAIL TO THE SIZE OF
GOLFBALLS...DAMAGING WINDS IN EXCESS OF 65 MPH AND A FEW
TORNADOES CAN BE EXPECTED.

A WARM...MOIST AIRMASS IS IN PLACE OVER THE LOWER MISSISSIPPI
RIVER VALLEY REGION. A COLD FRONT WILL STEADILY MOVE INTO THE
ARKLAMISS TONIGHT AND INITIATE SCATTERED SEVERE
THUNDERSTORMS...ESPECIALLY IN THE HIGHWAY 82 CORRIDOR. STRONG
WIND SHEAR (OR THE CHANGE IN WIND SPEED/DIRECTION WITH HEIGHT)
EXISTS FOR SUPERCELL THUNDERSTORMS. WITH COLD TEMPERATURES IN
PLACE IN THE MID LEVELS OF THE ATMOSPHERE...LARGE HAIL WILL OCCUR
WITH THIS ACTIVITY. IF THUNDERSTORMS CAN MOVE AHEAD OF THE
SURFACE COLD FRONT...DAMAGING WINDS AND ISOLATED TORNADOES WILL
BE POSSIBLE.

AT THIS TIME...IT APPEARS THAT STORMS THAT MOVE INTO AREAS ALONG
AND NORTH OF A LINE FROM RAYVILLE LOUISIANA TO MADISON AND
SHUQUALAK MISSISSIPPI HAVE THE POTENTIAL TO BECOME SURFACE
BASED...POSING THE MOST SIGNIFICANT RISK FOR SEVERE WEATHER.

THUNDERSTORMS WILL TEND TO WEAKEN TOWARD SUNRISE AND THE SURFACE
COLD FRONT WILL SETTLE ACROSS CENTRAL MISSISSIPPI.

...FLOODING...
LOCAL DOWNPOURS OF ONE TO TWO INCHES OVER A 6 HOUR PERIOD COULD
RESULT IN PONDING OF WATER ON ROADWAYS AND IN LOW LYING AREAS
LATE TONIGHT AND EARLY SUNDAY ACROSS THE HIGHWAY 82 CORRIDOR.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY...

...DAYS TWO AND THREE...SUNDAY NIGHT THROUGH TUESDAY NIGHT...
THE FRONT WILL STALL ACROSS CENTRAL MISSISSIPPI AND WAIT FOR
ANOTHER DISTURBANCE TO PUSH IT SOUTHWARD SUNDAY NIGHT.	THE RISK
FOR HEAVY RAIN WILL ENTER THE PICTURE WHEREVER THE BOUNDARY
STALLS. RAINFALL OF 2 TO 3 INCHES WILL BE POSSIBLE AT SOME
LOCATIONS HOWEVER MOST AREAS WILL STAY IN THE 1 TO 2 INCH
RANGE...MAINLY FROM THE STARKVILLE TO JACKSON TO VICKSBURG AREAS.

WIND SHEAR AND INSTABILITY ARE NOT FORECAST TO BE QUITE AS
FAVORABLE FOR SEVERE WEATHER WITH THIS SECOND SYSTEM...BUT THESE
PARAMETERS SHOULD BE ADEQUATE FOR AN ISOLATED SEVERE STORM OVER
SOUTHEAST MISSISSIPPI...GENERALLY SOUTH OF A MERIDIAN TO NATCHEZ
LINE LATE SUNDAY AFTERNOON AND EVENING.  AT THIS TIME...IT LOOKS
LIKE THE MAIN RISK WOULD BE FOR LARGE HAIL AND POSSIBLY DAMAGING
WIND GUSTS.

...DAYS FOUR THROUGH SEVEN...TUESDAY NIGHT THROUGH SATURDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...AMATEUR RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL BE NEEDED TONIGHT FOR AREAS ALONG AND NORTH OF
A LINE FROM MOREHOUSE PARISH IN LOUISIANA...TO MADISON AND
NOXUBEE COUNTIES IN MISSISSIPPI TONIGHT. OTHERWISE...ACTIVATION
IS NOT EXPECTED FROM MONDAY THROUGH FRIDAY NIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Dec 3, 11:57 PM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1157 PM CST SAT DEC 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 PM     HAIL             DERMOTT                 33.53N 91.44W
12/03/2005  0.25 INCH        CHICOT             AR   EMERGENCY MNGR

            PEA SIZE HAIL IN THE CITY.

&&

BYRD
Local storm report, Dec 4, 12:03 AM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1203 AM CST SUN DEC 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 AM     HAIL             BENOIT                  33.65N 91.01W
12/04/2005  1.00 INCH        BOLIVAR            MS   EMERGENCY MNGR

            HIGH WINDS ALSO REPORTED AT THIS LOCATION.

&&

GERARD

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 3, 11:21 PM CSTSevere Thunderstorm WarningJANBolivar54 min
Dec 3, 11:41 PM CSTSevere Thunderstorm WarningJANWashington64 min
Dec 3, 11:54 PM CSTSevere Thunderstorm WarningJANSunflower66 min
Dec 4, 12:16 AM CSTSevere Thunderstorm WarningJANBolivar14 min
Dec 4, 12:51 AM CSTSevere Thunderstorm WarningJANLeflore24 min
Dec 4, 10:52 AM CSTSevere Thunderstorm WarningJANWashington38 min
Dec 4, 11:18 AM CSTSevere Thunderstorm WarningJANAdams57 min
Dec 4, 11:34 AM CSTSevere Thunderstorm WarningJANSunflower, Washington33 min
Dec 4, 12:14 PM CSTSevere Thunderstorm WarningJANFranklin46 min
Dec 4, 12:49 PM CSTSevere Thunderstorm WarningJANLowndes19 min
Dec 4, 1:04 PM CSTSevere Thunderstorm WarningJANBolivar, Washington26 min
Dec 4, 1:17 PM CSTSevere Thunderstorm WarningJANBolivar, Sunflower28 min
Dec 4, 1:31 PM CSTSevere Thunderstorm WarningJANCopiah, Lincoln29 min
Dec 4, 1:34 PM CSTSevere Thunderstorm WarningJANBolivar, Sunflower26 min
Dec 4, 2:04 PM CSTSevere Thunderstorm WarningJANCopiah, Lawrence, Lincoln, Simpson26 min
Dec 4, 2:19 PM CSTSevere Thunderstorm WarningJANLauderdale, Newton48 min
Dec 4, 2:30 PM CSTSevere Thunderstorm WarningJANIssaquena, Warren30 min
Dec 4, 2:34 PM CSTSevere Thunderstorm WarningJANJefferson Davis, Lawrence26 min
Dec 4, 2:35 PM CSTSevere Thunderstorm WarningJANBolivar, Sunflower25 min
Dec 4, 3:00 PM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis30 min
Dec 4, 3:01 PM CSTSevere Thunderstorm WarningJANIssaquena, Sharkey34 min
Dec 4, 3:30 PM CSTSevere Thunderstorm WarningJANWinston45 min
Dec 4, 3:30 PM CSTSevere Thunderstorm WarningJANCovington, Jasper, Jefferson Davis, Jones, Smith45 min
Dec 4, 3:42 PM CSTSevere Thunderstorm WarningJANAttala, Leake, Madison48 min
Dec 4, 4:03 PM CSTSevere Thunderstorm WarningJANKemper12 min
Dec 4, 4:08 PM CSTSevere Thunderstorm WarningJANLamar, Marion37 min
Dec 4, 4:17 PM CSTSevere Thunderstorm WarningJANCovington, Jones28 min
Dec 4, 4:44 PM CSTSevere Thunderstorm WarningJANNoxubee16 min
Dec 4, 4:50 PM CSTSevere Thunderstorm WarningJANLamar, Marion25 min
Dec 4, 5:52 PM CSTSevere Thunderstorm WarningJANForrest, Lamar, Marion53 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.